... pills in one night so I continued to take the rest of my pills as scheduled. However, I started the new pill pack the day I normally started it( which is a Monday) Which means I had one extra day of my period since my pills were off schedule. But since I have 4 inactive pills only-I still only had my period for 5 days. I'm 10 days into the new pack now but had sex on the 5th day. I'm worried because I think I should've started the new pack the day before on Sunday? What does this mean as far as effectiveness goes? Could there be a high chance of pregnancy(I know there's always a chance no matter what). Any help would be great
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on my 4th month on Beyaz and I've been always taking my pills on time. Near the beginning of the
Posted 1 Dec 2011 • 1 answer
Posted 6 Feb 2015 • 1 answer
Posted 23 Feb 2015 • 1 answer
This is my first month on the birth control pill. I took all 21 active pills and am on my 3rd sugar?
Posted 1 Jun 2015 • 1 answer
I've been on birth control pills for one month, on the last day of my active pills I had sex without
Posted 1 Dec 2016 • 0 answers